Alert archive / Virginia / Special Weather Statements in 2016
Special Weather Statement, NWS Wakefield, VA
NWS Wakefield, VA issued this special weather statement at Jul 15, 2016, 4:21 PM EDT for James City County, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2016, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 15, 2016, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Wakefield, VA
County James City County, VA
The radar
The Norfolk radar (KAKQ), 42 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.4 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1029 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
321
WWUS81 KAKQ 152021
SPSAKQ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
421 PM EDT FRI JUL 15 2016
VAZ082-084-090-523-152100-
YORK-CHARLES CITY-GLOUCESTER-JAMES CITY-
421 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN GLOUCESTER...
EASTERN CHARLES CITY...CENTRAL JAMES CITY AND WESTERN YORK
COUNTIES AND THE CITY OF WILLIAMSBURG...
AT 420 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER RUSTIC...OR NEAR
CLAREMONT...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
TOANO AND COLLEGE OF WILLIAM AND MARY AROUND 450 PM EDT.
WILLIAMSBURG AND NORGE AROUND 455 PM EDT.
QUEENS LAKE AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LIGHTFOOT...GOVERNORS
LAND...SKIMINO...YORK RIVER STATE PARK...EWELL...CAMP PEARY...CLAY BANK...
ALLMONDSVILLE...WARREN MILL AND BARLOWS CORNER.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THIS STORM. BE
PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY RAIN
COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR FLOODING
OF DITCHES AND POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3731 7652 3724 7685 3725 7687 3726 7686
3726 7687 3725 7689 3723 7689 3722 7692
3724 7696 3728 7699 3745 7673 3743 7671
3745 7670 3744 7669 3746 7668
TIME...MOT...LOC 2020Z 239DEG 17KT 3727 7692
$$
WRSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jul 15, 4:00 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 15, 4:00 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
400 PM EDT FRI JUL 15 2016
.SYNOPSIS...
High pressure remains off the Southeast coast through Saturday as
a cold front slowly drops into the area. The front then stalls
and weakens over the area on Sunday. Another weak front moves into
the region early next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Hot and humid conditions will continue for the remainder of the
aftn with sw flow aloft and sfc hi pres off the se coast. Forecast
calls for isolated-scattered shras/tstms thru this eveng, with the
best chance over se areas where some convection has already
developed this aftn. There is little upper-level support however a
thermal trough and hot/humid airmass warrants 20-40% PoPs, with
strong storms possible as well due to high cape. Don't expect
storms to be that widespread or long-lasting as shear is quite
weak (0-6km shear ~20 kt). With storms being mainly diurnally-
driven, chance for rain will decrease after dark, with silent
PoPs (less than 15%) after midnight. Lo temps tonight 70-75F most
areas.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
A weak cold front drops into the area Sat, bringing another chance
of aftn/eveng shras/tstms. Chances for rain will be slightly
higher than today with the frnt in the vicinity, and a hot/humid
airmass still in place. Temps will be lower however, with highs
only in the upr 80s to near 90 and heat indices maxing out in the
mid/upr 90s.
Flow aloft becomes weaker/more zonal Sun as the aforementioned
frnt weakens. Capped PoPs at 20-30% with most areas, especially
nw areas, expected to stay dry. Hi temps again near 90. Similar
pops into Mon (20%) with weak forcing aloft and hotter temps
(highs in the lo/mid 90s).
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Medium range models remain in pretty good agreement that pattern
will evolve into a building strong upper level ridge over the
central and southern Plains with an upper level trough along the
east coast. Cold front moves across the region Tuesday/Tuesday
night, with some timing differences still evident in model guidance.
This front expected to provide the only significant threat for
showers/tstms during the extended period. Otherwise high
pressure is in control, with near normal temps Wednesday and
Thursday, then a warming trend ensues Friday. Still looks as if
the core of heat will stay off to our west during this period,
with some indications heat will move ewd into the region after day
7. Highs to average in the upper 80s to lower 90s Tue, then mid
80s to around 90 F Wed-Thu. Max temps then warm into the lower 90s
/could be warmer/ next Friday. Lows in the 70s Mon/Tue falling to
the mid 60s NW to lower 70s SE Wed/Thu. Min temps next Friday
night in the lower to mid 70s.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
VFR conditions persisted across the terminals early this afternoon
with showers and storms developing over south central NC.
shallow cumulus were just developing with bases around 3-5kft.
The cu field will become more numerous through mid afternoon. The
RAP moves the weak mid level wave supporting the convection over
NC northeast into south central/southeast VA and northeast nc
through the afternoon into the evening. Expect thunderstorm
activity to spread northeast from NC into south central and
southeast VA from 20Z through 02z. This could impact the
ECG...ORF and PHF terminals with brief periods of heavy rain
resulting in temporary IFR conditions. Storms will likely
generate localized strong downbursts/outflows of 35kt. shower and
storm activity will decrease with sunset and loss of heating.
A weak surface cool front will push across central VA this evening
possibly developing an isolated shower or storm near RIC...
then stall over the area tonight. The front will linger across
the area through the weekend. Some light early morning fog is
possible Saturday...however...visibilities will likely remain
MVFR or better.
Outlook: Generally VFR conditions are expected Saturday with re-
development of more showers and storms. With the stalled front
in the area expect the storm coverage to be more numerous and
initiate earlier...perhaps as early as 17z. This would result in
more MVFR and IFR conditions due to heavy rain especially across
central and southeast VA into northeast NC.
&&
.MARINE...
Sub-SCA conditions to prevail for the next several days. Winds have
been a bit chaotic on the waters, especially the Bay this afternoon,
but speeds are generally 10 kts or less. Winds expected to continue
from the S/SW through Saturday, although a frontal boundary will
linger near the region through Saturday. Winds may briefly shift to
the NW Sat morning, only to diminish and become SE/S and increase to
10 to 15 kt in the late afternoon/early evening both Sat and Sunday.
Numerous Showers and Thunderstorms will also be possible each day,
focused primarily along the weak and meandering frontal boundary.
SSW flow ~10-15kt looks to develop and persist into Tuesday before a
cold front crossed the area by Tuesday night. Winds behind the front
expected to shift to the NW, but expected to remain below 15 kts.
Seas to avg 2-4 ft. Waves on the Bay 1-2 ft, except occasionally to
3 feet in stronger S/SW winds.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Heat Advisory until 7 PM EDT this evening for NCZ015>017-031-
032.
VA...None.
MARINE...None.
&&
SYNOPSIS...MAS
NEAR TERM...MAS
SHORT TERM...MAS
LONG TERM...WRS
AVIATION...JAO
MARINE...WRSHazardous weather outlook, Jul 15, 3:08 PM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 308 PM EDT FRI JUL 15 2016 MDZ021>025-VAZ099-100-161915- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- ACCOMACK-NORTHAMPTON- 308 PM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND...EASTERN VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ012>014-030-102-VAZ048-060>062-064>069-075>090-092-093-095>098- 509>525-161915- NORTHAMPTON-HERTFORD-GATES-BERTIE-EASTERN CURRITUCK-FLUVANNA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-CAROLINE-MECKLENBURG-LUNENBURG- NOTTOWAY-AMELIA-POWHATAN-WESTMORELAND-RICHMOND-NORTHUMBERLAND- LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT- GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY- SOUTHAMPTON-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH-WESTERN LOUISA-EASTERN LOUISA-WESTERN HANOVER- EASTERN HANOVER-WESTERN CHESTERFIELD- EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)- WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO- WESTERN KING WILLIAM-EASTERN KING WILLIAM-WESTERN KING AND QUEEN- EASTERN KING AND QUEEN-WESTERN ESSEX-EASTERN ESSEX-YORK-NEWPORT NEWS- HAMPTON/POQUOSON- 308 PM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...EASTERN VIRGINIA...NORTH CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG TO SEVERE THUNDERSTORM OR TWO WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE HEAVY RAIN AND LOCALLY DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE AROUND AGAIN SATURDAY WITH HEAVY RAIN AND LOCALLY DAMAGING WIND GUSTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ015>017-031-032-161915- PASQUOTANK-CAMDEN-WESTERN CURRITUCK-CHOWAN-PERQUIMANS- 308 PM EDT FRI JUL 15 2016 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 103 TO 107 DEGREES THIS AFTERNOON. A STRONG TO SEVERE THUNDERSTORM OR TWO WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE HEAVY RAIN AND LOCALLY DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE AROUND AGAIN SATURDAY WITH HEAVY RAIN AND LOCALLY DAMAGING WIND GUSTS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 15, 3:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
334 PM EDT FRI JUL 15 2016
VAZ098-152000-
VIRGINIA BEACH-
334 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT THE NORTHWESTERN CITY OF
VIRGINIA BEACH...
AT 333 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR VIRGINIA
BEACH... MOVING NORTHEAST AT 15 MPH.
WIND GUSTS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VIRGINIA BEACH...VIRGINIA WESLEYAN COLLEGE...NORFOLK...NORTH VIRGINIA
BEACH...PRINCESS ANNE PLAZA...LONDON BRIDGE AND BAYSIDE.
STRONG WIND GUSTS ARE POSSIBLE WITH THIS STORM. THESE WIND GUSTS ARE
CAPABLE OF KNOCKING DOWN TREE LIMBS...SMALL OR WEAKENED TREES...AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LAT...LON 3681 7612 3686 7619 3687 7619 3689 7620
3691 7618 3693 7620 3692 7618 3693 7618
3696 7614 3695 7609 3697 7605 3697 7598
3693 7594 3687 7594
TIME...MOT...LOC 1933Z 238DEG 14KT 3691 7604
SCALORASpecial weather statement, Jul 15, 4:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
400 PM EDT FRI JUL 15 2016
VAZ098-152030-
VIRGINIA BEACH-
400 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT THE NORTH CENTRAL CITY OF
VIRGINIA BEACH...
AT 400 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR VIRGINIA
BEACH... MOVING EAST AT 25 MPH.
WIND GUSTS IN EXCESS OF 30 MPH AND HEAVY RAINFALL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VIRGINIA BEACH AND NORTH VIRGINIA BEACH.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THIS STORM. BE
PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY RAIN
COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR FLOODING
OF DITCHES AND POOR DRAINAGE AREAS.
LAT...LON 3689 7594 3686 7609 3694 7612 3695 7610
3695 7608 3697 7605 3696 7602 3697 7601
3697 7598 3695 7595 3692 7594
TIME...MOT...LOC 2000Z 253DEG 21KT 3693 7601
DEROSALocal storm report, Jul 15, 4:11 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
411 PM EDT FRI JUL 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM MARINE TSTM WIND CAPE HENRY 36.93N 76.01W
07/15/2016 M44 MPH ANZ634 VA MESONET
.
&&
JEFSpecial weather statement, Jul 15, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
421 PM EDT FRI JUL 15 2016
VAZ082-084-090-523-152100-
YORK-CHARLES CITY-GLOUCESTER-JAMES CITY-
421 PM EDT FRI JUL 15 2016
...A STRONG THUNDERSTORM WILL AFFECT WESTERN GLOUCESTER...
EASTERN CHARLES CITY...CENTRAL JAMES CITY AND WESTERN YORK
COUNTIES AND THE CITY OF WILLIAMSBURG...
AT 420 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER RUSTIC...OR NEAR
CLAREMONT...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
TOANO AND COLLEGE OF WILLIAM AND MARY AROUND 450 PM EDT.
WILLIAMSBURG AND NORGE AROUND 455 PM EDT.
QUEENS LAKE AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LIGHTFOOT...GOVERNORS
LAND...SKIMINO...YORK RIVER STATE PARK...EWELL...CAMP PEARY...CLAY BANK...
ALLMONDSVILLE...WARREN MILL AND BARLOWS CORNER.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THIS STORM. BE
PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY RAIN
COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR FLOODING
OF DITCHES AND POOR DRAINAGE AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3731 7652 3724 7685 3725 7687 3726 7686
3726 7687 3725 7689 3723 7689 3722 7692
3724 7696 3728 7699 3745 7673 3743 7671
3745 7670 3744 7669 3746 7668
TIME...MOT...LOC 2020Z 239DEG 17KT 3727 7692
WRSThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 3:34 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 26 min |
| Jul 15, 3:47 PM EDT | Special Marine Warning | AKQ | 43 min | |
| Jul 15, 4:00 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 30 min |
| Jul 15, 4:26 PM EDT | Special Marine Warning | AKQ | 64 min | |
| Jul 15, 4:41 PM EDT | Special Weather Statement | AKQ | City of Williamsburg | 19 min |
| Jul 15, 4:43 PM EDT | Special Weather Statement | AKQ | Dinwiddie | 47 min |
| Jul 15, 4:56 PM EDT | Severe Thunderstorm Warning | AKQ | Dinwiddie | 16 min |
| Jul 15, 4:58 PM EDT | Special Weather Statement | AKQ | York, City of Hampton, City of Newport News, City of Poquoson | 47 min |
| Jul 15, 5:16 PM EDT | Special Weather Statement | AKQ | Dinwiddie | 44 min |
| Jul 15, 5:22 PM EDT | Special Marine Warning | AKQ | 53 min | |
| Jul 15, 5:31 PM EDT | Special Weather Statement | AKQ | Isle of Wight | 14 min |
| Jul 15, 5:33 PM EDT | Special Weather Statement | AKQ | Isle of Wight | 12 min |
| Jul 15, 5:45 PM EDT | Special Weather Statement | AKQ | Isle of Wight, York, City of Hampton, City of Newport News, City of Poquoson | 45 min |
| Jul 15, 5:52 PM EDT | Special Marine Warning | AKQ | 38 min | |
| Jul 15, 6:05 PM EDT | Special Weather Statement | AKQ | Sussex | 40 min |
| Jul 15, 6:10 PM EDT | Special Marine Warning | AKQ | 35 min | |
| Jul 15, 6:15 PM EDT | Special Weather Statement | AKQ | City of Virginia Beach | 45 min |
| Jul 15, 6:32 PM EDT | Special Weather Statement | AKQ | Isle of Wight, City of Hampton | 43 min |
| Jul 15, 6:35 PM EDT | Areal Flood Advisory | AKQ | City of Virginia Beach | 40 min |
| Jul 15, 6:45 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Virginia Beach | 45 min |
| Jul 15, 7:04 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight, Southampton | 3 hr |
| Jul 15, 7:05 PM EDT | Special Marine Warning | AKQ | 55 min | |
| Jul 15, 7:14 PM EDT | Special Weather Statement | AKQ | Isle of Wight | 46 min |
| Jul 15, 7:24 PM EDT | Special Weather Statement | AKQ | City of Suffolk | 36 min |
| Jul 15, 7:33 PM EDT | Special Marine Warning | AKQ | 57 min | |
| Jul 15, 7:49 PM EDT | Special Weather Statement | AKQ | City of Chesapeake, City of Portsmouth, City of Suffolk, City of Virginia Beach | 41 min |
| Jul 15, 7:51 PM EDT | Special Weather Statement | AKQ | Henrico | 39 min |
| Jul 15, 3:52 AM EDT | Heat Advisory | AKQ | Camden, Chowan, Currituck, Pasquotank, Perquimans | 15 hr |
| Jul 15, 6:40 PM EDT | Special Weather Statement | AKQ | Hertford | 50 min |
| Jul 15, 6:48 PM EDT | Special Weather Statement | AKQ | Currituck | 42 min |
| Jul 15, 7:18 PM EDT | Special Weather Statement | AKQ | Camden | 42 min |
| Jul 15, 7:22 PM EDT | Special Weather Statement | AKQ | Gates, Hertford | 38 min |
| Jul 15, 7:48 PM EDT | Special Weather Statement | AKQ | Currituck | 42 min |
Nearby
Special Weather Statements in Virginia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.